Antibiotic Regimen

A forum for the discussion of antibiotics as a potential therapy for MS

Antibiotic Regimen

Postby Brainteaser » Tue Jun 28, 2005 8:29 pm

I've been on the regimen since January 05. So far, nothing really to report, although my leg spasticity has been getting progressively worse. Has anyone else noticed the same? It would seem that 1) this could be as a result of the regimen and is a passing phase 2) it is totally unrelated or 3) the antibiotics may be having a long-term adverse effect (I read on the BBD site that antibiotics can contribute to a leaky gut) Any thoughts?
Regards & thanks,
Phil.
User avatar
Brainteaser
Family Elder
 
Posts: 433
Joined: Fri Jan 14, 2005 4:00 pm
Location: Melbourne, Australia

Advertisement

Postby SarahLonglands » Wed Jun 29, 2005 3:35 am

Hello Phil,

Difficult to say, because you can get temporary worsening. Is it getting progressively worse at the same rate as before? I had quite bad spasticity to start with, which seemed to be easing up until I started on metronidizole. Now it has virtually gone.

I know that you have had MS for a very long time, but is it PPMS or SPMS?

As far as the Best Bet Diet site, there is a lot of good stuff there, but other things I personally take with a pinch of salt! I think the fact that I have now been on antibiotics for nearly two years, half of that time only intermittently, is evidence that my MS at least is neither caused by a leaky gut, nor have I developed a leaky gut by taking the antibiotics. This is only my experience, of course.

Take care,

Sarah
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Re: Antibiotic Regimen

Postby Daunted » Wed Jun 29, 2005 6:27 am

Brainteaser wrote:I've been on the regimen since January 05. So far, nothing really to report, although my leg spasticity has been getting progressively worse. Has anyone else noticed the same? It would seem that 1) this could be as a result of the regimen and is a passing phase 2) it is totally unrelated or 3) the antibiotics may be having a long-term adverse effect (I read on the BBD site that antibiotics can contribute to a leaky gut) Any thoughts?
Regards & thanks,
Phil.


I have had worsening spasitcity throughout the regimen. I'm at six months. Twice, while on Flagyl pulses, it became absolutely outrageous in intensity, like nothing I've ever had. I'm in the middle of a bout of it, right now, that is no fun at all. My doctor tells me that some people have extended reactions to the regimen.

Only time will tell if this is due to CPn die-off, nerve inflammation, antibiotic side effect, or coincidence.
On Vanderbilt Antibiotic Protocol since January
User avatar
Daunted
Family Elder
 
Posts: 271
Joined: Sun May 30, 2004 3:00 pm
Location: University Town, USA

Spasticity

Postby gibbledygook » Thu Jul 07, 2005 7:07 am

I'm four and a half months on the combined antibiotic therapy though have been taking minocycline since the end of November 2004. The spasticity has been fairly constant and possibly worse since starting the therapy. I started taking 60mg of nifedipine for two weeks and initially the spasticity and spasms dropped dramatically. I then started a week of flagyl and the spasms and spasticity reappeared. I wonder if there is a connection.
User avatar
gibbledygook
Family Elder
 
Posts: 1412
Joined: Mon Feb 14, 2005 4:00 pm
Location: London


Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users